Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 33, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Dec 20, 2021, 2:48 PM EST. It took effect at Dec 21, 2021, 4:05 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2021, 2:48 PM EST (19:48 UTC)
- In effect from
- Dec 21, 2021, 4:05 AM EST
- Expired
- Dec 22, 2021, 4:23 AM EST
- In force
- 24 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
864 WHUS72 KTBW 201948 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 248 PM EST Mon Dec 20 2021 GMZ870-873-211800- /O.EXT.KTBW.SC.Y.0032.211221T0000Z-211221T0900Z/ /O.NEW.KTBW.GL.A.0001.211221T0900Z-211222T0000Z/ /O.NEW.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 248 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST TUESDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM EST WEDNESDAY... * WHAT...For the first Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. For the second Small Craft Advisory, east winds 15 to 25 kt with gusts up to 35 kt expected. For the Gale Watch, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 4 to 7 feet possible. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 7 PM Tuesday to 7 AM EST Wednesday. For the Small Craft Advisory, from 7 PM this evening to 4 AM EST Tuesday. For the Gale Watch, from late tonight through Tuesday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ876-211800- /O.EXT.KTBW.SC.Y.0032.211221T0600Z-211221T0900Z/ /O.NEW.KTBW.GL.A.0001.211221T0900Z-211222T0000Z/ /O.NEW.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 248 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM EST TUESDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 7 AM EST WEDNESDAY... * WHAT...For the first Small Craft Advisory, seas 5 to 6 feet expected. For the second Small Craft Advisory, seas of 5 to 6 feet are again possible. For the Gale Watch, southwest winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet possible. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...For the Small Craft Advisory, from 7 PM Tuesday to 7 AM EST Wednesday. For the Small Craft Advisory, from 1 AM to 4 AM EST Tuesday. For the Gale Watch, from late tonight through Tuesday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ836-211800- /O.EXA.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/ Charlotte Harbor and Pine Island Sound- 248 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... * WHAT...Southwest winds around 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Charlotte Harbor and Pine Island Sound. * WHEN...From 1 AM Tuesday to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ850-853-211800- /O.CON.KTBW.SC.Y.0032.211221T0000Z-211222T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 248 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-856-211800- /O.CON.KTBW.SC.Y.0032.211221T0600Z-211222T1200Z/ Tampa Bay waters- Coastal waters from Bonita Beach to Englewood FL out 20 NM- 248 PM EST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... * WHAT...Southwest winds around 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Tampa Bay waters, Coastal waters from Bonita Beach to Englewood FL out 20 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...From 1 AM Tuesday to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
303 WHUS72 KTBW 210905 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 405 AM EST Tue Dec 21 2021 GMZ873-876-220000- /O.EXP.KTBW.SC.Y.0032.000000T0000Z-211221T0900Z/ /O.UPG.KTBW.GL.A.0001.000000T0000Z-211222T0000Z/ /O.NEW.KTBW.GL.W.0003.211221T0905Z-211222T0000Z/ /O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 405 AM EST Tue Dec 21 2021 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 9 feet. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...For the Gale Warning, until 7 PM EST this evening. For the Small Craft Advisory, from 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ870-220000- /O.CAN.KTBW.GL.A.0001.000000T0000Z-211222T0000Z/ /O.EXP.KTBW.SC.Y.0032.000000T0000Z-211221T0900Z/ /O.EXT.KTBW.SC.Y.0033.211221T0905Z-211222T1200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 405 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...GALE WATCH IS CANCELLED... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-836-850-853-856-220000- /O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- 405 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
208 WHUS72 KTBW 211422 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 922 AM EST Tue Dec 21 2021 GMZ836-856-212230- /O.UPG.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ /O.EXA.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/ /O.EXA.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- 922 AM EST Tue Dec 21 2021 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Charlotte Harbor and Pine Island Sound and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...For the Gale Warning, until 7 PM EST this evening. For the Small Craft Advisory, from 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ873-876-212230- /O.CON.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/ /O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 922 AM EST Tue Dec 21 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 9 feet. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...For the Gale Warning, until 7 PM EST this evening. For the Small Craft Advisory, from 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ870-212230- /O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 922 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-850-853-212230- /O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 922 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
207 WHUS72 KTBW 211435 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 935 AM EST Tue Dec 21 2021 GMZ853-212245- /O.UPG.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ /O.EXA.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/ /O.EXA.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 935 AM EST Tue Dec 21 2021 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM. * WHEN...For the Gale Warning, until 7 PM EST this evening. For the Small Craft Advisory, from 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ836-856-873-876-212245- /O.CON.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/ /O.CON.KTBW.SC.Y.0033.211222T0000Z-211222T1200Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 935 AM EST Tue Dec 21 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 9 feet. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...For the Gale Warning, until 7 PM EST this evening. For the Small Craft Advisory, from 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ870-212245- /O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 935 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-850-212245- /O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- 935 AM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
512 WHUS72 KTBW 211923 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 223 PM EST Tue Dec 21 2021 GMZ836-853-856-873-876-221200- /O.CAN.KTBW.GL.W.0003.000000T0000Z-211222T0000Z/ /O.EXT.KTBW.SC.Y.0033.211221T1923Z-211222T1200Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 223 PM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Waters from Bonita Beach to Englewood FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Coastal waters from Bonita Beach to Englewood FL out 20 NM and Charlotte Harbor and Pine Island Sound. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ870-221200- /O.CON.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 223 PM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-850-221200- /O.CON.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- 223 PM EST Tue Dec 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 7 PM this evening to 7 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
251 WHUS72 KTBW 220923 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 423 AM EST Wed Dec 22 2021 GMZ836-853-856-870-873-876-221030- /O.CAN.KTBW.SC.Y.0033.000000T0000Z-211222T1200Z/ Charlotte Harbor and Pine Island Sound- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 423 AM EST Wed Dec 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are diminishing. $$ GMZ830-850-221030- /O.CAN.KTBW.SC.Y.0032.000000T0000Z-211222T1200Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- 423 AM EST Wed Dec 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are diminishing. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 10:06 AM EST, 4 hours 42 minutes earlier.
Area forecast discussion, Dec 20, 10:06 AM EST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
1006 AM EST Mon Dec 20 2021
.UPDATE...
With the sun now illuminating the FL peninsula, we are getting a
better picture of what cloud cover looks like this morning. Most of
the coastal areas are seeing mostly cloudy skies, with lower clouds
around 1kft or so. However, much of the central interior is looking
a lot more clear, for now anyway. The last few frames have shown the
development of cloud streets and a trend towards increasing
cloudiness. This setup is favorable for clouds to stick around for a
good chunk of the day area-wide. Model guidance also favors this.
As we get into tonight and tomorrow, there is an increasing
likelihood of storms, with a non-zero possibility for strong to
severe storms. The kinematic environment looks favorable. In the 0-
6km layer for instance, the GFS is showing 50-60kts of shear, the
RAP has 40-50kts. Helicity values are coming in between 200-300
m2/s2 as well. However, thermodynamically, the atmosphere looks
questionable. Will the CAPE be there, or will the slightly cooler
temps limit the instability? How far (and when) will the warm front
migrate northward? Will dry air wrapping into the system undercut
updrafts, allowing only an overrunning stratiform rain event at
best? These are all questions that remain. Tomorrow is an
admittedly challenging forecast. Hopefully, there will be more
clarity through the day. Be sure to check the latest forecasts for
the most current info.
Regardless, residents should consider planning for the possibility
of severe storms early tomorrow, especially from the Tampa Bay area
southward. Have multiple ways to get warnings. Have a plan if severe
weather occurs.
As far as the forecast goes, some changes have been made. POPs have
been adjusted for timing today and overnight. Winds have also been
increased with an anticipated tightening gradient. Otherwise, the
forecast looks pretty good for now. Will continue to monitor trends
throughout the day.
&&
.MARINE...
After a mostly benign day today, deteriorating marine conditions are
expected starting tonight. As an area of low pressure forms in the
Gulf, the tightening pressure gradient is expected to lead to
increasing winds and seas areawide. Additionally, strong storms are
possible overnight and through the first part of the day
tomorrow, adding to the possibility of hazardous marine
conditions. A Small Craft Advisory goes into effect tonight as
such. Improving conditions are not expected until later in the
week.
&&
.Prev Discussion... /issued 708 AM EST Mon Dec 20 2021/
AVIATION...
A weak frontal boundary is working through SWFL, with BR/FG ahead of
the boundary and MVFR (possibly IFR) CIGs for the next couple hours
behind the front. Conditions should improve through the morning and
into the afternoon. Ahead of the next approaching boundary,
increasing instability and moisture support VCSH through the
overnight and into tomorrow.
&&
.Preliminary Point Temps/PoPs...
TPA 78 68 76 60 / 10 60 80 20
FMY 83 70 79 62 / 10 50 80 20
GIF 78 66 78 56 / 20 60 80 20
SRQ 79 68 77 60 / 10 60 80 20
BKV 75 60 75 51 / 10 60 80 20
SPG 76 69 75 62 / 10 60 80 20
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 7 PM this evening to 7 AM EST
Wednesday for Coastal waters from Englewood to Tarpon
Springs FL out 20 NM-Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Englewood to Tarpon
Springs FL out 20 to 60 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
Small Craft Advisory from 1 AM Tuesday to 7 AM EST Wednesday for
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Tampa Bay waters-Waters from Bonita Beach to Englewood FL
out 20 to 60 NM.
&&
FlanneryHazardous weather outlook, Dec 20, 4:53 AM EST, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 453 AM EST Mon Dec 20 2021 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-202200- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 453 AM EST Mon Dec 20 2021 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...MARINE IMPACTS... Wind speeds of 20 to 33 knots will create hazardous boating conditions for small craft operators starting tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. ...MARINE IMPACTS... Wind speeds of 20 to 33 knots will create hazardous boating conditions for small craft operators through early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Carlisle
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 3:28 AM EST | Small Craft Advisory | TBW | 49 hr | |
| Dec 20, 4:35 AM EST | Dense Fog Advisory | TBW | Charlotte, Lee | 4 hr |
| Dec 20, 2:48 PM EST | Gale Watch | TBW | 13 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.